# SDR 07FDEA02968

- Difficulty date: August 18, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 78,762 hours, 21,165 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING P/N AFA 7132-1 REQUIRES   REPLACEMENT DUE TO CRACKS REMAINING AFTER REAMING TO .520.  REMOVED 2 EACH SUPPORT BRACES, STRAP, WEB, INTERCOSTAL, AND BACKUP FITTING IAW SRM 51-31-01.  INSTALLED NEW BACKUP FITTING AND REINSTALLED 2 EACH SUPPORT   BRACES, STRAP, WEB, AND INTERCOSTAL IAW SRM 51-31-0.  DOOR RIG ON ORIGINAL EO T 8-5230-110698.
